# SDR COMA0160947

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,763 hours, 16,478 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5996 FLAPS FAILED AT ZERO WHEN SELECTED DOWN.RESET THE FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
